Couldn't find what you looking for?

TRY OUR SEARCH!

I went on BCP for the ortho tri cyclen using the generic brand Sprintec for my irregular periods which I thought was the cause for my bad breakouts from time to time. But ever since I started Sprintec, I've gotten terribly huge cystic acne all over my face as well as swelling whiteheads and blackheads all over. I scar so easily and I'm on the verge of quitting BCP. The only good thing about BCP is that my periods are now regular and I finally have seen shape as a woman body figure but I don't know if it's worth having painful and disgusting acne in turn. Should I stop now or wait it out for a couple of months? I'm almost done with my second pack by the way. Please tell me your experience with this brand if you can!

Loading...

Hello, Natalia.  It is interesting that you are having acne in the first place, as BCP usually helps clear up acne, not cause it.  You may want to ask the doctor for a prescription medication that will help with this acne problem or see if another type of medication can regulate your periods.  You shouldn't have to live with acne that could potentially scar your skin.  You can try to wait it out and see if it improves, but as far as side effects, Sprintec does have a potential for causing acne so you may want to tell your doctor what you are experiencing. 

Are there any forum readers who have experienced cystic acne with Sprintec use?

Reply

Loading...